A 23-year-old female asked:
my insomnia is caused by mania at night, which started at age 3 wasn't treated till adult, trazadone, klonopin, seroquel (quetiapine) 4 sleep dreams vivid, safe?
2 doctor answers
Dr. William Gaya answered
29 years experience Neurology
Sleep disorder: Insomnia should be treated by eliminating the cause. Using medications masks the problem temporarily. The most effective therapy is practicing a good sleep hygiene. Make sure the bedroom where you sleep in promotes no other activity other than sleep. There should be no tv , no book reading, no eating, no computer, laptops or cell phones. The medications may have side effects, discuss with your md.
Answered on Oct 8, 2013
Dr. Alfredo Soto answered
26 years experience Psychiatry
Maybe: If your insomnia is the product of a mania from bipolar disorder, then the medication combination you list is appropriate. However, if you are still having vivid dreams on that combination you need to talk to your doctor about tweaking it. In my experience, vivid dreams can be either a side effect of trazodone or from continued mood problem (i.e. Mania).
Answered on May 8, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month